# SDR HNAA9900107

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WHEN DEPARTING  DCA, ACFT VIBRATED BAD.  NR 1 PROP, NR 2 BLADE DAMAGED.  NR 1 ENG REQUIRES VISUAL INSP OF 1ST STAGE IMPELLER FOR EVIDENCE OF SOFT OR HARD MATERIAL INGESTION.  NR 1 PROP NR 2 BLADE REQUIRES SB14SF-61-118 PERFORMED BEFORE REVENUE FLIGHT.  INSPECTED AND FOUND NICKLE SHEATH MISSING FROM NR 1 PROP NR 4 BLADE.  REMOVED AND REPLACED NR 1 PROP NR 2 BLADE, OPS CHECK AND LEAK CHECK GOOD.  INSPECTION COMPLETE, NO DEFECTS NOTED.  ACFT FERRIED.
